I'm already lethargic. I can't hardly get out the house
I am on Strattera too and I have very low energy also, but I was told to take it at night right before bed. My psychiatrist told me to do this because it can make you initially tired at first, but then it seems to peak by morning. You might also be vitamin defficient or have an under active thyroid so I would try to get some blood work done by your primary care doctor. Also for now try a multivitamin and a B Complex. Hope this helps!!!
- Strattera Information for Consumers
- Strattera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Strattera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 30 Jul 2010 • 1 answer
Updated 30 Jan 2013 • 3 answers
Updated 5 Sep 2014 • 1 answer
Updated 17 Jun 2017 • 2 answers
Updated 18 Jul 2018 • 2 answers